Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hamburger and Stieltjes moment problems in several variables


Author: F.-H. Vasilescu
Journal: Trans. Amer. Math. Soc. 354 (2002), 1265-1278
MSC (2000): Primary 47A57, 44A60
Published electronically: November 2, 2001
MathSciNet review: 1867381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give solutions to the Hamburger and Stieltjes moment problems in several variables, in algebraic terms, via extended sequences. Some characterizations of the uniqueness of the solutions are also presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47A57, 44A60

Retrieve articles in all journals with MSC (2000): 47A57, 44A60


Additional Information

F.-H. Vasilescu
Affiliation: U.F.R. de Mathématiques, Université des Sciences et Technologies de Lille, U.M.R. du C.N.R.S. 8524, 59655 Villeneuve d’Ascq Cedex, France
Email: fhvasil@agat.univ-lille1.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02943-9
PII: S 0002-9947(01)02943-9
Received by editor(s): July 10, 2001
Published electronically: November 2, 2001
Article copyright: © Copyright 2001 American Mathematical Society